Existance of solutions for some class of system quasilinear differentials with nonlocal boundary conditions and with nonlinearity depandant on the first derivate in time scales

Authors

  • Mohamed Nehari
  • Mohammed Derhab

DOI:

https://doi.org/10.54021/seesv5n1-084

Keywords:

Quasilier equation, nonlocal integral boundary condition, upper and lower solutions iterative technique, time scales, p-Laplacian

Abstract

This work is conserned with the construction of minimal and maximal solution for some equation quasilinear differentials with nonlocal boundary condition with nonlinearity is continuous function dependent on the first derivate in the time scale. In a previous study, see[11] it was found that there exists the extrimals solutions of a quasilinear elliptic system with intergral boundary conditions in the continuous case, and from here we asked the following question using the upper and lower solutions method coupled with monotone iterative technique and we asked the following question: do we have the existence of  extrimals solutions for certain classes of systems of differential equations with nonlocal boundary conditions in time scales by same method. We can classify the problem following the monotonicity of the two functions  and  in the true types.Type 1: Increasing qasimonotonic systems.Type 2: Decreasing qasimonotonic systems. Type 3: Mexed qasimonotonic systems. In this paper we show the existence minimuls-maximuls solutions if the problem is of the type 1. If the problem is of the type 2 , we show the existence of maximuls-minimuls solutions. If the problem is of the type 3 , we show existence of least quasilear-solution. In the end, we gave examples of the results presented in this work to prove their validity through two cases: the continuous case, represented by the set of real numbers, and the discontinuous case, represented by the set of integers.

References

Agarwal, R.; and Akin-Bohner,E. A generalized upper and lower method for singular boundary value problem for quasilinear dynamic equation, adv. Stud. Contemp. Math. 15 (2017), 213-228.

Akin-Bohner, E.; Boundary value problems for a differential equation on a measure chain, Panam. Math. J., 10 (2000), 17-30.

Anderson, D.; Avery, R.; and Henderson, J. Existence of Solutions for a One Dimensional p-Laplacian on Time-Scales, J.Difference Equ. Appl. 10 (2004), 889-896.

Atkinson, F. V. Discrete and Continuous Boundary Problems. Mathematics in Science and Engineering, Vol. 8, Academic Press. New York 1964.

Bohner, M.; and Peterson, A. Dynamic equations on time scales: An introduction with applications, Birkhäuser, Boston, 2001.

M. Bohner, M.; and Peterson, A. Advances in dynamic equations on time scales, Birkhäuser, Boston, 2003.

A. Cabada, A. Existence results for ϕ-Laplacien boundary value problems on time scales, Adv. Difference Equ. 2006, article ID 21819, Pages 1-11.

Cetin, E.; and Serap Topal, E. Existence results for solutions of integral boundary value problems on time scales, Abstr. Appl. Anal. 2013, Article ID 708734, 7 pages.

Derhab, M.; and Nehari, M. Existence of minimal and maximal solutions for a second order quasilinear dynamic equation with integral boundary conditions, PanAmerican Mathematical Journal. 25 (2015), Number 3, 17-35.

Frigon, M.; and Gilbert, H. Boundary value problems for systems of secondorder dynamic equations on time scales with Δ-Carathéodory functions, Abstr. Appl. Anal. 2010, Article ID 234015, 26 pages.

Geng, F.; and Zhu, D. Multiple results of p-Laplacian dynamic equations on time scales, Appl. Math. Comput. 193 (2007), 311-320.

Gulsan Topal, S. Second-order periodic boundary value problems on time scales, Comput. Appl. Math. 48 (2004), 637-648.

He, Z. Double positive solutions of three-point boundary value problems for p-Laplacian dynamic equations on time scales, J. Comput. Appl. Math. 182 (2005), 304-315.

Hilger, S. Analysis on measure chains- a unified approach to condituous and discrete calculus, Results Math. 18 (1990), 18-56.

Ionkin, N. I. Solution of a boundary value problem in heat condution theory with nonlocal boundary conditions, Differ. Equ. 13 (1977), 294-304.

Kayamkçalan, B. Monotone iterative method for dynamic systems on time scales, Dynam. Systems Appl. 2 (1993), 213-220.

Kayamkçalan, B.; Lakshmikantham, V. and Sivasundaram, S. Dynamic Systems on Measure Chains, Kluwer Academic Publishers, Boston, 1996.

Lakshmikantham, V. Monotone flows and fixed points for dynamic systems on time scales in a Banach space, Appl. Anal. 56 (1995), 175-184.

Li, Y. and Shu, J. Solvability of boundary value problems with RiemannStieltjes Δ-integral conditions for second-order dynamic equations on time scales at resonance, Adv. Differnce Equ. 1 (2011), 18 pages.

Mapes, E. J. and Schumaker, M. F. Framework models of ion permeation through membrane channels and the generalized King-Altman method, Bull. Math. Biol. 68 (2006), 1429-1460.

Sang; Y. and Su, H. Several existence theorems of nonlinear m-point boundary value problem for p-Laplacian dynamic equations on time scales, J. Math. Anal. Appl. 340 (2008), 1012-1026.

Stehlík, P. On monotone iterative method for BVP on time scales, Adv. Difference Equ. 1 (2005), 81-92.

Tisdell, C. C. Drábek, ; P.; and Henderson, J. Multiple solutions to dynamic equations on time scales, Comm. Appl. Nonlinear Anal. 11 (2004), 25-42.

Downloads

Published

2024-05-08

How to Cite

Nehari, M., & Derhab, M. (2024). Existance of solutions for some class of system quasilinear differentials with nonlocal boundary conditions and with nonlinearity depandant on the first derivate in time scales. STUDIES IN ENGINEERING AND EXACT SCIENCES, 5(1), 1647–1674. https://doi.org/10.54021/seesv5n1-084